Jun-Sheng Duan
Jun-Sheng Duan
Shanghai Institute of Technology
Correu electrònic verificat a sit.edu.cn - Pàgina d'inici
Títol
Citada per
Citada per
Any
A review of the Adomian decomposition method and its applications to fractional differential equations
JS Duan, R Rach, D Baleanu, AM Wazwaz
Communications in Fractional Calculus 3 (2), 73-99, 2012
2112012
A new modification of the Adomian decomposition method for solving boundary value problems for higher order nonlinear differential equations
JS Duan, R Rach
Applied Mathematics and Computation 218 (8), 4090-4118, 2011
1842011
Convenient analytic recurrence algorithms for the Adomian polynomials
JS Duan
Applied Mathematics and Computation 217 (13), 6337-6348, 2011
1652011
Recurrence triangle for Adomian polynomials
JS Duan
Applied Mathematics and Computation 216 (4), 1235-1241, 2010
1462010
An efficient algorithm for the multivariable Adomian polynomials
JS Duan
Applied Mathematics and Computation 217 (6), 2456-2467, 2010
1232010
Adomian decomposition method for solving the Volterra integral form of the Lane–Emden equations with initial values and boundary conditions
AM Wazwaz, R Rach, JS Duan
Applied Mathematics and Computation 219 (10), 5004-5019, 2013
1022013
Time-and space-fractional partial differential equations
JS Duan
Journal of mathematical physics 46 (1), 013504, 2005
922005
Solving coupled Lane–Emden boundary value problems in catalytic diffusion reactions by the Adomian decomposition method
R Rach, JS Duan, AM Wazwaz
Journal of Mathematical Chemistry 52 (1), 255-267, 2014
782014
A new modified Adomian decomposition method and its multistage form for solving nonlinear boundary value problems with Robin boundary conditions
JS Duan, R Rach, AM Wazwaz, T Chaolu, Z Wang
Applied Mathematical Modelling 37 (20-21), 8687-8708, 2013
752013
Solution of the model of beam-type micro-and nano-scale electrostatic actuators by a new modified Adomian decomposition method for nonlinear boundary value problems
JS Duan, R Rach, AM Wazwaz
International Journal of Non-Linear Mechanics 49, 159-169, 2013
662013
The transitive closure, convergence of powers and adjoint of generalized fuzzy matrices
JS Duan
Fuzzy sets and systems 145 (2), 301-311, 2004
572004
A study on the systems of the Volterra integral forms of the Lane–Emden equations by the Adomian decomposition method
AM Wazwaz, R Rach, JS Duan
Mathematical Methods in the Applied Sciences 37 (1), 10-19, 2014
532014
Solutions of the initial value problem for nonlinear fractional ordinary differential equations by the Rach–Adomian–Meyers modified decomposition method
JS Duan, T Chaolu, R Rach
Applied Mathematics and Computation 218 (17), 8370-8392, 2012
532012
The Adomian decomposition method with convergence acceleration techniques for nonlinear fractional differential equations
JS Duan, T Chaolu, R Rach, L Lu
Computers & Mathematics with Applications 66 (5), 728-736, 2013
522013
Eigenvalue problems for fractional ordinary differential equations
JS Duan, Z Wang, YL Liu, X Qiu
Chaos, Solitons & Fractals 46, 46-53, 2013
472013
New higher-order numerical one-step methods based on the Adomian and the modified decomposition methods
JS Duan, R Rach
Applied Mathematics and Computation 218 (6), 2810-2828, 2011
472011
Solution of system of fractional differential equations by Adomian decomposition method
J Duan, J An, M Xu
Applied Mathematics-A Journal of Chinese Universities 22 (1), 7-12, 2007
452007
New recurrence algorithms for the nonclassic Adomian polynomials
JS Duan
Computers & Mathematics with Applications 62 (8), 2961-2977, 2011
442011
Near-field and far-field approximations by the Adomian and asymptotic decomposition methods
R Rach, JS Duan
Applied Mathematics and Computation 217 (12), 5910-5922, 2011
422011
Steady-state concentrations of carbon dioxide absorbed into phenyl glycidyl ether solutions by the Adomian decomposition method
JS Duan, R Rach, AM Wazwaz
Journal of Mathematical Chemistry 53 (4), 1054-1067, 2015
362015
En aquests moments el sistema no pot dur a terme l'operació. Torneu-ho a provar més tard.
Articles 1–20